EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 18, issue 5, 1993

Admissibility of the Empirical Distribution Function in discrete nonparametric invariant problems pp. 337-343 Downloads
Qiqing Yu
On the absolute bias ratio of ratio estimators pp. 345-348 Downloads
Xiao-Li Meng
A triptych of discrete distributions related to the stable law pp. 349-351 Downloads
Luc Devroye
An extension of the Horvitz--Thompson theorem to point sampling from a continuous universe pp. 353-362 Downloads
Clifford B. Cordy
Selecting a double k-class estimator for regression coefficients pp. 363-371 Downloads
Richard (Robin) Carter, V. K. Srivastava and Anoop Chaturvedi
Subsampling quantile estimator majorization inequalities pp. 373-379 Downloads
W. D. Kaigh and Maria Alejandra Sorto
On a problem of Andersson and Perlman pp. 381-382 Downloads
M. A. Steel and G. R. Wood
Optimal robust credible sets for contaminated priors pp. 383-388 Downloads
Siva Sivaganesan, L. Mark Berliner and James Berger
On the distribution of functionals of stationary Gaussian processes pp. 389-395 Downloads
Kurt Hornik
Confidence interval estimation under some restrictions on the parameters with non-linear boundaries pp. 397-403 Downloads
J. T. Gene Hwang and Shyamal D. Peddada
On the moving block bootstrap under long range dependence pp. 405-413 Downloads
S. N. Lahiri
A note on constructive procedure for unbiased controlled rounding pp. 415-420 Downloads
Neeraj Tiwari and A. K. Nigam

Volume 18, issue 4, 1993

A remark on the connection between the large deviation principle and the central limit theorem pp. 253-256 Downloads
Wlodzimierz Bryc
Records generated by Markov sequences pp. 257-263 Downloads
S. R. Adke
Limit theorems for Markov random walks pp. 265-270 Downloads
Loon Ching Tang
Freeman--Tukey chi-squared goodness-of-fit statistics pp. 271-278 Downloads
Campbell B. Read
On the incubation distributions of the HIV epidemic pp. 279-287 Downloads
W. Y. Tan
Empirical Bayes analysis of the commercial loan evaluation process pp. 289-296 Downloads
Kevin J. Leonard
Two examples in the theory of large deviations pp. 297-300 Downloads
Dmitry Ioffe
A simple application of binomial--negative binomial relationship in the derivation of sharp bounds for moments of order statistics based on greatest convex minorants pp. 301-305 Downloads
N. Balakrishnan
The total time on test statistic and age-dependent censoring pp. 307-312 Downloads
Roger Cooke
Uniform distribution and sum modulo m of independent random variables pp. 313-314 Downloads
Paola Scozzafava
Hellinger distance and Kullback--Leibler loss for the kernel density estimator pp. 315-321 Downloads
Yuichiro Kanazawa
On the generalized Euler distribution pp. 323-326 Downloads
Lakdere Benkherouf and Abdulhamid A. Alzaid
Density estimation by kernel and wavelets methods: Optimality of Besov spaces pp. 327-336 Downloads
Gérard Kerkyacharian and Dominique Picard

Volume 18, issue 3, 1993

Appropriate penalties in the final prediction error criterion: a decision theoretic approach pp. 169-177 Downloads
Ping Zhang and Abba M. Krieger
The asymptotic mean squared error of L-smoothing splines pp. 179-182 Downloads
Felix P. Abramovich
Testing for a unit root in autoregressive processes with systematic but incomplete sampling pp. 183-190 Downloads
Dongwan Shin and Sastry G. Pantula
A lower bound for expectation of a convex functional pp. 191-194 Downloads
Mei-Hui Guo and Ching-Zong Wei
A note on testing for a unit root in an ARIMA(p,1,0) signal observed with MA(q) noise pp. 195-203 Downloads
Dongwan Shin and Sahadeb Sarkar
Sufficient conditions for treatment responders to have longer survival than non-responders pp. 205-208 Downloads
P. Y. Liu, Joseph O. Voelkel, John Crowley and Michael Wolf
Efficiency and concentration inequalities on k pp. 209-211 Downloads
D. R. Jensen
Estimating error correlation in nonparametric regression pp. 213-218 Downloads
Naomi Simone Altman
On the distribution of supremum of diffusion local time pp. 219-225 Downloads
Paavo Salminen
On the uniform convergence of normalized Poisson mixtures to their mixing distribution pp. 227-232 Downloads
JoséA. Adell and Jesús de la Cal
Regular variation and generalized domains of attraction in k pp. 233-239 Downloads
Mark M. Meerschaert
A note on robust estimation of location pp. 241-244 Downloads
Probal Chaudhuri and Debapriya SenGupta
Maximum likelihood estimation in branching process with continuous state space pp. 245-251 Downloads
Mohan M. Kale and S. R. Deshmukh

Volume 18, issue 2, 1993

Pitman closeness for Stein-rule estimators of regression coefficients pp. 85-89 Downloads
A. K. Srivastava and V. K. Srivastava
Intervention analysis with nonlinear dependent noise variation pp. 91-103 Downloads
A. Sarkar and B. Kartikeyan
On a counting variable in the theory of discrete-parameter Markov chains pp. 105-112 Downloads
Attila Csenki
Estimating coefficients of two-phase linear regression model with autocorrelated errors pp. 113-120 Downloads
Tze-San Lee
Convergence of random power series with pairwise independent Banach-space-valued coefficients pp. 121-123 Downloads
Markus Roters
A resampling design for computing high-breakdown regression pp. 125-128 Downloads
Peter Rousseeuw
On a stochastic differentiation formula for Hilbert-Schmidt valued stochastic integrals pp. 129-135 Downloads
Josefa Linares Pérez
A note on conditions for the asymptotic normality of the conditional maximum likelihood estimator in log odds ratio regression pp. 137-146 Downloads
Andrew B. Forbes and Thomas J. Santner
When will the sample paths be step function for two-parameter stochastic processes pp. 147-151 Downloads
Xiao-Wen Zhou and Jian-Wei Zhou
Sooner and later waiting time problems for Markovian Bernoulli trials pp. 153-161 Downloads
K. Balasubramanian, R. Viveros and N. Balakrishnan
Bayesian interim analysis of censored exponential observations pp. 163-168 Downloads
Seymour Geisser

Volume 18, issue 1, 1993

Derivations of the compound Poisson distribution and process pp. 1-7 Downloads
Y. H. Wang and Shuixin Ji
A note on the asymptotic distribution of the F-statistic for random variables with infinite variance pp. 9-12 Downloads
Ralf Runde
Asymptotic theory of least squares estimator of a particular nonlinear regression model pp. 13-17 Downloads
Debasis Kundu
A note on the asymptotic variance of survival function in the semi-Markov model pp. 19-25 Downloads
Hina M. Malani, William J. Redfearn and Jens Perch Nielsen
An extension of the information inequality and related characterizations pp. 27-32 Downloads
V. Papathanasiou
Some confidence intervals arising from weak lp spaces pp. 33-40 Downloads
Bernard Heinkel
Constructions of nested group divisible designs pp. 41-48 Downloads
Xiaoping Duan and Sanpei Kageyama
A random field approach to weak convergence of processes pp. 49-55 Downloads
Luis G. Gorostiza and Rolando Rebolledo
The size of the averages of strongly mixing random variables pp. 57-64 Downloads
Eric Rieders
On the moments of certain stochastic integrals pp. 65-72 Downloads
Larry Goldstein and Brendan McCabe
Second order asymptotic efficiency in a partial linear model pp. 73-84 Downloads
Liang Hua and Cheng Ping
Page updated 2021-07-24